MAUDE Adverse Event Report: HOSPIRA, LTD LTXFR NV TUR Y-SET; CATHETER IRRIGATION

HOSPIRA, LTD LTXFR NV TUR Y-SET; CATHETER IRRIGATION
Catalog Number 06543
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The tubing set was discarded by the customer; however, the sister sample is expected to be returned for investigation.It has not yet been received.
 
Event or Problem Description
During a cystoscopy-ureteroscopy with retrograde pyelogram and left stent insertion/removal procedure on a (b)(6) male, the customer alleged the tip of the iv spike broke off and went into the patient¿s bladder.The surgeon retrieved the broken piece of the tip.The customer reported the patient was fine and that there was no injury or otherwise adverse event.
 
Additional Manufacturer Narrative
Testing and investigation examined a piece of the spike; the sister sample of the tubing set was not received for evaluation.The complaint was confirmed, but a probable cause could not be determined.Additionally, a batch record review revealed no discrepancies that may have contributed to a complaint of this nature and all quality assurance testing performed during manufacturing was acceptable.The quality assurance review of the final visual, physical evaluation results indicated that the product met specification requirements.
 
Event or Problem Description

Brand Name
LTXFR NV TUR Y-SET
Common Device Name
CATHETER IRRIGATION
Manufacturer (Section D)
HOSPIRA, LTD
9613251
carretera sanchez km. 18 1/2
haina sancristobal
DR 
MDR Report Key7331692
Report Number9613251-2018-00001
Device Sequence Number10919738
Product Code GBX
UDI-Device Identifier10887787006725
UDI-Public(01)10887787006725(17)200301(10)75241NS
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K841362
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number06543
Device Lot Number75241NS
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/28/2018
Supplement Date Received by Manufacturer05/03/2018
Initial Report FDA Received Date03/12/2018
Supplement Report FDA Received Date05/07/2018
Patient Sequence Number1
Patient Age71 YR
Patient Weight76